# SDR AWXA9700573

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 873-887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 INSPECTION, FOUND SKIN DENTED AT FS 887 BELOW STR 20R, 12 LONG, 2.5 WIDE, .055 DEEP A/Y = 45.45. REMOVED DAMAGED SKIN AT BS 873.5 - 887 STR 20 RT AND BS 877 TO 879.5 BELOW STR 21.  FABRICATED REPAIR DOUBLERS, FILLERS AND INSTALLED AT BS 873.5 TO 887 STR 20 RT AND BS 877 TO 879.5 STR 21 AS PER SRM 53-00-01.
